Hello, I have been passing out when I laugh for almost 3 years now. You know how if you get laughing hard and can't breath? Well I tell myself I have to stop laughing or I will pass out. I can now feel it comming on and sometimes can stop it. Other times more often now I am not able to control it. Sometimes I pass out and shake for a minute or 2 before comming to other times more often I am sitting in a chair and lean back and a minute or 2 later I come to. When I come to I am disoriented and my whole body tingles as if it has been asleep even my tongue. I went to the emergency room a year ago. They sent me home with a heart monitor and told me to follow up with my doctor. I had recently moved and had a new doctor. I scheduled an appointment and the nurse practioner said my results of the heart monitor showed that my heart rate goes above 180 when active and occasionally goes below 40 when sleeping. I am also over weight so he said that he thinks I should lose weight and as far as the fainting goes he said I should just warn people I sit near that I may faint if laughing. I felt stupid and humiliated. So I have just been dealing with it. It seems to be getting a little worse. I remember the emergency room doctor being a little concerned and had said my regular doctor may want to set me up with a cardiologist. I don't have the nerve to go back and ask my regular doctor. So I am not sure what to do. Has anyone ever heard of passing out while laughing?? Is there a reason or a cure. It is not fun going through life trying not to laugh. I have 2 kids who are a riot and a fun loving happy funny family. I love to be the life of the party and make people laugh. But not passing out so they can laugh.. thats a little extreme..lol.. Well any suggestions would be greatly appreciated... Thanks.. KellyReply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?